# SDR DL757101184

- Difficulty date: March 23, 2007
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 49,236 hours, 22,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31313
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE DAMAGE FS 505 & STR 2R AND FS 510 & STR 2R-3R IAW ERA 452576-14.  C/W ERA 452576-14.
